# SDR COMA0560499

- Difficulty date: September 13, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 13,112 hours, 11,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5856 - RECEIVED A CABIN DOOR HANDLE CAUTION MESSAGE DURING CLIMBOUT OF SAT.  FLIGHT RETURNED TO SAT.  FOUND THE OUTER CABIN DOOR HANDLE NOT FULLY STOWED, OPERATIONAL CHECK INDICATED NO DISCREPANCIES.
